RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 73, Issue 5  


Definability of Completely Decomposable Torsion-Free Abelian Groups by Groups of Homomorphisms
T. A. Beregovaya, A. M. Sebel'din
643
On the Equivalence of Elementary Chains of Monoidal Transformations of the Projective Plane
A. S. Bystrikov
649
Exponential Stability of Semigroups Related to Operator Models in Mechanics
R. O. Hryniv, A. A. Shkalikov
657
Convex Realizations of Planar Linear Trees
N. S. Gusev
665
Characteristic Properties of Almost Hermitian Structures on Homogeneous Reductive Spaces
O. V. Dashevich
676
Factorization of One-Generated Formations
A. B. Elovikov
684
Existence of an Angular Density of Roots of Entire Functions of Order Zero
N. V. Zabolotskii
698
Reconstructing Coefficients of Series from Certain Orthogonal Systems of Functions
V. V. Kostin
704
To the Solution of the Hilbert Problem with Infinite Index
R. B. Salimov, P. L. Shabalin
724
Noninjectivity of the Predual Bimodule of the Measure Algebra for Infinite Discrete Groups
S. B. Tabaldyev
735
Varieties of Complete Pairs of Zero-Dimensional Subschemes of Lengths $\ge2$ and $\ge4$ in Algebraic Surfaces
N. V. Timofeeva
743
Inverse Spectra with Two and Three Maps
O. D. Frolkina
753
Action of Convolution and Toeplitz Operators in Spaces of BMOA type
R. F. Shamoyan
759

Brief Communications
An Extremum Problem for Periodic Functions with Small Support
D. V. Gorbachev
773
Well-Definedness of the Cauchy Problem for the One-Dimensional Equations of Viscous Heat Conducting Gas with Initial Data from Lebesgue Spaces
A. A. Zlotnik, Sun Jiang
779
On Jackson's Inequality for Generalized Moduli of Continuity
A. I. Kozko, A. V. Rozhdestvenskii
783
Four Coefficients of Characteristic Polynomials of Coxeter Transformations
V. A. Kolmykov, V. V. Men'shikh, V. F. Subbotin, M. V. Sumin
788
A Priori Estimates for Solutions of Ordinary Differential Equations of Emden–Fowler Type
A. A. Kon'kov
791
Codimension One Bifurcation of 2-Dimensional Tori Born from an Equilibrium Family in Systems with Cosymmetry
L. G. Kurakin, V. I. Yudovich
795
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019